# SDR SWIA200413778

- Difficulty date: August 30, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,994 hours, 3,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT INTERCOSTAL ANGLE CRACKED; FS 625.00; STR 14R.  ITEM FOUND AT C-CHECK INSPECTION.  ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-25-16.
